Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The local Gromov-Witten theory of curves
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2598-4870
2008 (English)In: Journal of The American Mathematical Society, ISSN 0894-0347, E-ISSN 1088-6834, Vol. 21, no 1, 101-136 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 21, no 1, 101-136 p.
Keyword [en]
calabi-yau 3-folds, tautological ring, hodge integrals, field-theory, invariants, formula
Identifiers
URN: urn:nbn:se:kth:diva-17247ISI: 000250084200004Scopus ID: 2-s2.0-60849086283OAI: oai:DiVA.org:kth-17247DiVA: diva2:335290
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Faber, Carel

Search in DiVA

By author/editor
Faber, Carel
By organisation
Mathematics (Div.)
In the same journal
Journal of The American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf